Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 105, Number 1

All articles in this issue are freely accessible.

Finite groups with isomorphic group algebras
D. B. Coleman.
Trans. Amer. Math. Soc. 105 (1962), 1-8
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0142622
Semigroups on a half-plane
J. G. Horne.
Trans. Amer. Math. Soc. 105 (1962), 9-20
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0142109
Regular $\mathcal{D}$-classes in measure semigroups
H. S. Collins and R. J. Koch.
Trans. Amer. Math. Soc. 105 (1962), 21-31
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0142111
Summability of Fourier series in $L^{p}(d𝜇)$
Marvin Rosenblum.
Trans. Amer. Math. Soc. 105 (1962), 32-42
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0160073
Some Hilbert spaces of entire functions. IV
Louis de Branges.
Trans. Amer. Math. Soc. 105 (1962), 43-83
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0143016
On a theorem of D. Ridout in the theory of Diophantine approximations.
Aviezri S. Fraenkel.
Trans. Amer. Math. Soc. 105 (1962), 84-101
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0144852
Fourier transforms of certain classes of integrable functions
Robert Ryan.
Trans. Amer. Math. Soc. 105 (1962), 102-111
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0187020
On solutions of Chandrasekhar’s integral equation
I. W. Busbridge.
Trans. Amer. Math. Soc. 105 (1962), 112-117
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0141963
A closure property of sets of vectors
Robert Steinberg.
Trans. Amer. Math. Soc. 105 (1962), 118-125
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0165040
On extensions of $H$-spaces
James Dillon Stasheff.
Trans. Amer. Math. Soc. 105 (1962), 126-135
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0178469
Direct and iterative methods for the solution of linear operator equations in Hilbert space
W. V. Petryshyn.
Trans. Amer. Math. Soc. 105 (1962), 136-175
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0145651